Comparision of the length of infinite geodesics in manifolds with nonpositive curvature.
Mathematica Scandinavica, Tome 51 (1982), pp. 151-157
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1982__51_166807,
author = {Th\'ordur J\'onsson},
title = {Comparision of the length of infinite geodesics in manifolds with nonpositive curvature.},
journal = {Mathematica Scandinavica},
pages = {151--157},
year = {1982},
volume = {51},
zbl = {0498.53036},
url = {http://geodesic.mathdoc.fr/item/MS2_1982__51_166807/}
}
Thórdur Jónsson. Comparision of the length of infinite geodesics in manifolds with nonpositive curvature.. Mathematica Scandinavica, Tome 51 (1982), pp. 151-157. http://geodesic.mathdoc.fr/item/MS2_1982__51_166807/